# SDR SWIA202505270022

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 39,342 hours, 27,569 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE EXTERNAL AIRCRAFT LIGHTNING INSPECTION, FOUND ONE BURN MARK ON THE UPPER SKIN OF THE LH ELEVATOR IN BETWEEN RIB 8 AND RIB 9 ON THE TRAILING EDGE IN BETWEEN TWO RIVETS.  (FILED CLOSED)PERFORMED A NON FLUSH, REPAIR ON THE UPPER SKIN OF THE LH ELEVATOR IN BETWEEN RIB 8 AND RIB 9 ON THE TRAILING EDGE WITH REFERENCE TO THE CRJ-900 SRM 55-21-01 TYPICAL REPAIR CUTOUT ON TRAILING EDGE SKIN FOR ONE OR TWO FASTENERS WITH DOUBLER REPAIR ON LOWER OR UPPER SKIN. REF CHILD FOR NDT. COMPLETED WITH M-337. COMPLIED WITH TASK CARD 51-900-1003-SKY.THIS IS CURRENTLY A WORK IN PROGRESS
